# SDR 2003FA0001221

- Difficulty date: September 10, 2003
- Submitted: December 9, 2003
- Operation: General aviation
- Engine: Cont IO520F
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Crankcase
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS ENGINE WAS DISMANTLED, CLEANED AND LIQUID PENETRANT INSPECTED.  FOUND THIS CENTER REAR MAIN BEARING SADDLE LEFT SIDE CRACKED.  MAIN BEARING PART NR 653547.
